The Stacks Project


Bibliography item: Rouquier-dimensions

authorRouquier, Raphaël
titleDimensions of triangulated categories
year2008
typearticle
urlhttp://dx.doi.org/10.1017/is007011012jkt010
journalJ. K-Theory
number2
volume1
pages193–256

BibTeX code

You can use the following code to cite this item yourself.

@article{Rouquier-dimensions,
  author = {Rouquier, Rapha{\"e}l},
  title = {Dimensions of triangulated categories},
  year = {2008},
  url = {http://dx.doi.org/10.1017/is007011012jkt010},
  journal = {J. K-Theory},
  number = {2},
  volume = {1},
  pages = {193--256},
}